• DE
  • EN
  • FR
  • International Database and Gallery of Structures


Mathematic Model of a Beam Partially Supported on Elastic Foundation


Medium: journal article
Language(s): Russian
Published in: International Journal for Computational Civil and Structural Engineering / Международный журнал по расчету гражданских и строительных конструкций, , n. 2, v. 15
Page(s): 144-158
DOI: 10.22337/2587-9618-2019-15-2-144-158

The paper presents the methodic for analytical determining of stress-strain state of a beam partially supported on elastic foundation at sudden damage of foundation structure (partial failure). Bending equation for a beam is written using dimensional parameter and solved with the initial parameters method. Such approach al­lows to obtain dimensional analytical solution to static and dynamic problems for universal boundary conditions of a beam since it always leads to equations’ system of second order. Using numerical analysis for various values of generalized stiffness parameter of a system “beam - foundation”, we established affecting of the length of failure foundation part to stress-strain state of the beam for two supporting variants: partial supporting and sup­porting by two ends with foundation failure in the middle part of the beam.

Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.22337/2587-9618-2019-15-2-144-158.
  • About this
    data sheet
  • Reference-ID
  • Published on:
  • Last updated on: